# SDR REXA2016121102437

- Difficulty date: December 11, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 27,139 hours, 24,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 601R3501215
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL AT BS 625 AND STRINGR 14L IS CRACKED.  REMOVED AND REPLACED THE CHANNEL IAW SRM 51-42-06 AND SRM 51-42-21.
